Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 1, Pages 181-185
http://dx.doi.org/10.1155/S0161171284000181

Stable P and distal dynamical systems

Department of Mathematics, Magadh University, Bodh-Gaya, India

Received 16 July 1979

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we study the behavior of dynamical systems in uniform space which are Poisson stable and distal. The main results are that the trajectories of such motions are closed and every almost periodic motion is stable P and distal. In complete uniform space, this motion is periodic, Lagrange stable and recurrent.